Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 39, NWS Pueblo, CO

June 14, 2006Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 14, 2006, 3:46 PM MDT for Prowers County, Colorado. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2006, 3:46 PM MDT (21:46 UTC)
Expired
Jun 14, 2006, 4:42 PM MDT
In force
56 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 163 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 3:55 PM MDTTSTM WND DMG1 S Holly, COPOWER POLE DOWNED
Jun 14, 3:55 PM MDTTSTM WND DMGHolly, COSEVERAL 6 INCH LIVE TREE LIMBS DOWNED
Jun 14, 3:57 PM MDTTSTM WND GST 70Holly, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2006-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2006-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-573 J/kg
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 142146
SVRPUB
COC099-142315-
/O.NEW.KPUB.SV.W.0039.060614T2146Z-060614T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
346 PM MDT WED JUN 14 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PROWERS COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES THE CITY OF LAMAR...

* UNTIL 515 PM MDT...

* AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 26 MILES SOUTH OF        
  LAMAR...AND MOVING NORTHEAST AT 20 MPH. ANOTHER SEVERE STORM WAS 4 
  MILE EAST OF GRANADA.

* LOCATIONS IMPACTED INCLUDE...
  LAMAR.
  GRANADA.
  HOLLY.
  HARTMAN.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3765 10273 3768 10209 3824 10208 3825 10269

$$
4 follow-up statements
000 
WWUS55 KPUB 142155
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
354 PM MDT WED JUN 14 2006

COC099-142315-
/O.CON.KPUB.SV.W.0039.000000T0000Z-060614T2315Z/
PROWERS CO-
354 PM MDT WED JUN 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR PROWERS COUNTY...

AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 24 MILES SOUTH OF 
LAMAR...AND ANOTHER SEVERE STORM WAS LOCATED 5 MILES WEST OF HOLLY.  
THESE STORMS WERE MOVING EAST AT 30 MPH. 

LOCATIONS IMPACTED INCLUDE...
  LAMAR.
  GRANADA.
  BRISTOL.
  HARTMAN.
  HOLLY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3765 10273 3768 10209 3824 10208 3825 10269

$$
000 
WWUS55 KPUB 142204
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
404 PM MDT WED JUN 14 2006

COC099-142315-
/O.CON.KPUB.SV.W.0039.000000T0000Z-060614T2315Z/
PROWERS CO-
404 PM MDT WED JUN 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR PROWERS COUNTY...

AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS 
IN EXCESS OF 80 MPH.  ONE STORM WAS LOCATED 21 MILES SOUTH OF 
LAMAR...AND THE OTHER SEVERE STORM WAS LOCATED OVER HOLLY.  THESE 
STORMS WERE MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  LAMAR.
  GRANADA.
  BRISTOL.
  HARTMAN.
  HOLLY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3765 10273 3768 10209 3824 10208 3825 10269

$$
000 
WWUS55 KPUB 142222
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT WED JUN 14 2006

COC099-142315-
/O.CON.KPUB.SV.W.0039.000000T0000Z-060614T2315Z/
PROWERS CO-
421 PM MDT WED JUN 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR PROWERS COUNTY...

AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS 
IN EXCESS OF 80 MPH.  ONE STORM WAS LOCATED NEAR HOLLY...OR ABOUT 
OVER COOLIDGE. ANOTHER WAS LOCATED 20 MILES SOUTH OF LAMAR. THESE 
STORMS WERE MOVING EAST AT 25 MPH.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3765 10273 3768 10209 3824 10208 3825 10269

$$
000 
WWUS55 KPUB 142242
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
442 PM MDT WED JUN 14 2006

COC099-142252-
/O.CAN.KPUB.SV.W.0039.000000T0000Z-060614T2315Z/
PROWERS CO-
442 PM MDT WED JUN 14 2006

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR PROWERS
COUNTY...

THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. HAZARDOUS LIGHTNING
MAY STILL BE IN THE AREA.

LAT...LON 3765 10273 3768 10209 3824 10208 3825 10269

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:37 AM MDT, 12 hours 9 minutes earlier.

Area forecast discussion, Jun 14, 3:37 AM MDT, 12 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
337 AM MDT WED JUN 14 2006

.SHORT TERM...
...MAIN CONCERN TODAY IS THE FIRE WEATHER DANGER...DUE TO A
COMBINATION OF HIGH WINDS...LOW HUMIDITIES...DRY LIGHTNING...AND
ONGOING DROUGHT CONDITIONS...

...RECORD HEAT EXPECTED TODAY...

UPPER LEVEL SHORTWAVE...TRIGGERING NOCTURNAL CONVECTION ACROSS UTAH
AND IDAHO THIS MORNING...WILL WORK ITS WAY EAST TODAY...FLATTENING
THE RIDGE OVER COLORADO.  THIS WILL RESULT IN INCREASED WINDS...LOW
HUMIDITIES AND DRY LIGHTNING...ALL IN THE MIDST OF RECORD HEAT AND
ONGOING DROUGHT CONDITIONS.  CONSEQUENTLY...THE FIRE WEATHER WATCH
FOR TODAY WILL BE UPGRADED TO A RED FLAG WARNING...FOR A HIGH FIRE
WEATHER DANGER.

LOOKS LIKE WINDS TODAY COULD EASILY BE SUSTAINED OVER 20 MPH IN MOST
AREAS...WITH GUSTS OVER 40 MPH.  AFTERNOON/EVENING HUMIDITIES WILL
LIKELY REACH THE SINGLE DIGITS IN THE DOWNSLOPE AREAS OF THE PLAINS
ADJACENT TO THE MOUNTAINS...WITH TEENS ELSEWHERE.  HAINES INDICES
(AN INDEX RATING MID LEVEL INSTABILITY/DRYNESS) ARE PROGGED AROUND
5...WHICH SUGGESTS A MODERATE RISK OF LARGE PLUME DOMINATED FIRES
SHOULD A FIRE START OCCUR.  IF THIS IS NOT ENOUGH...ACCORDING TO THE
NAM12...THE APPROACHING SHORTWAVE IS GOING TO FIRE UP SOME HIGH
BASED CONVECTION THIS AFTERNOON...WHICH WILL LIKELY MEAN SOME DRY
LIGHTNING TO DEAL WITH.  WITH THE EXPECTED METEOROLOGICAL
CONDITIONS...THE ONGOING DROUGHT CONDITIONS...AND FUELS BEING
CRITICAL...THE FIRE WEATHER DANGER IS LOOKING HIGH. CONSEQUENTLY...
A RED FLAG WARNING WILL GO INTO EFFECT FROM NOON UNTIL 9PM TODAY.

TEMPERATURES TODAY WILL LIKELY REACH RECORD LEVELS ACROSS THE
PLAINS.  THEYLL BE CLOSE TO RECORDS IN THE SAN LUIS
VALLEY...TOO...BUT MAYBE JUST A LITTLE SHY DUE TO AN INFLUX OF HIGH
LEVEL MOISTURE AND COOLER AIR IN THE AFTERNOON.  RECORDS FOR TODAY
ARE PUB (101/1952)...COS (94/1994) AND ALS (88 IN 2004 AND 1952).
MAYBE A NEW RECORD AT PUB WITH 102 EXPECTED AND A TIE AT COS WITH 94
EXPECTED.  MAYBE JUST A LITTLE SHORT AT ALS WITH 87 EXPECTED. LW

.LONG TERM...
(THURSDAY THROUGH NEXT WEDNESDAY)

STILL APPEARS RED FLAG CONDITIONS A GOOD BET AREAWIDE ON
THURSDAY...AS JET ROUNDS THE BASE OF THE INCOMING UPPER TROUGH AND
DEEP DRY AIR MASS ADVECTS IN FROM THE SOUTHWEST. 500 MB WINDS FROM
BOTH THE NAM AND GFS PEAK AT 50-60 KNOTS AROUND 18Z...AND WITH
DEEP MIXING SURFACE GUSTS 0F AT LEAST 30-40 MPH ARE POSSIBLE. ONLY
REAL WILD CARD IN THE SITUATION IS THE POSITION OF THE COLD FRONT
ON THE EASTERN PLAINS THURSDAY AFTERNOON...WITH MODELS LOOKING
SLIGHTLY FASTER WITH THE FROPA IN THE AFTERNOON THAN PREVIOUS
RUNS. GIVEN STRONG SWLY FLOW ALOFT...SUSPECT FRONT WILL HAVE A
HARD TIME PRESSING SOUTHWARD DURING THE DAY...ESPECIALLY WITH MAIN
UPPER TROUGH STILL HANGING BACK TO THE WEST AND LITTLE IN THE WAY
OF PRESSURE RISES FORECAST OVER THE CENTRAL PLAINS. WILL GO AHEAD
AND UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FROM
LATE THURSDAY MORNING INTO THE EVENING. SOME ISOLATED MAINLY DRY
-TSRA POSSIBLE THURSDAY AFTERNOON...WITH PERHAPS A BETTER CHANCE
OF STORMS OVER THE FAR ERN PLAINS THU NIGHT ASSOCIATED WITH THE
FRONTAL PASSAGE. GUIDANCE TEMPS APPEAR TO COOL OFF THU MAXES TOO
MUCH...AND WILL KEEP THE WARMER TEMPS CURRENTLY IN THE GRIDS
GOING.

MUCH COOLER CONDITIONS ON FRIDAY...WITH UPPER TROUGH OVERHEAD AND
COLD FRONT SOUTH OF THE AREA. NAM AND GFS VERY DIFFERENT WITH
THEIR QPF FOR FRIDAY AFTERNOON...WITH GFS MUCH WETTER MAINLY DUE
IT DEVELOPMENT OF A WEAK CLOSED LOW IN THE BASE OF THE UPPER
TROUGH. SUSPECT THIS IS OVERDONE AND DRIER/LESS AMPLIFIED NAM
SOLUTION IS BETTER. WILL STILL HAVE ENOUGH WEAK UPSLOPE OVER THE
ERN MTS AND PLAINS FOR SOME ISOLATED -TSRA...BUT MOST SIGNIFICANT
RAINFALL WILL REMAIN EAST OF THE AREA IN THE DEEPER MOISTURE.

AFTER FRIDAY...SLOW WARMING TREND COMMENCES...THOUGH LATEST ECMWF
AND GFS A LITTLE SLOWER TO BRING BACK THE HEAT OVER THE WEEKEND AS
POCKET OF COOLER AIR OVER THE CENTRAL PLAINS ADVECTS WWRD. LEFT
THE SLIGHT CHANCES FOR -TSRA OVER THE ERN MTS THROUGH BOTH SAT AND
SUN...WITH WEAK UPSLOPE GRADIENT PROVIDING THE LIFT. RIDGE TRIES
TO BUILD BACK NEXT WEEK...BUT NEXT WRN TROUGH COULD DRIVE A WEAK
FRONT INTO THE AREA AS EARLY AS TUE. MAIN CHANGE TO THE GRIDS IN
THE SAT THROUGH WED PERIODS WAS TO DIAL BACK THE HEAT JUST
SLIGHTLY IN THE MAX TEMP GRIDS. --PETERSEN

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
COZ220-COZ221-COZ222-COZ223-COZ224-COZ225-COZ226-COZ227-COZ228-
COZ229-COZ230-COZ231-COZ232-COZ233-COZ234-COZ235-COZ236-COZ237.

RED FLAG WARNING FROM 12 PM TO 9 PM MDT THURSDAY FOR COZ220-
COZ221-COZ222-COZ223-COZ224-COZ225-COZ226-COZ227-COZ228-COZ229-
COZ230-COZ231-COZ232-COZ233-COZ234-COZ235-COZ236-COZ237.

&&

50/10
Hazardous weather outlook, Jun 14, 6:46 AM MDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
646 AM MDT WED JUN 14 2006

COZ058>089-093>099-151300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
646 AM MDT WED JUN 14 2006

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...FROM NOON UNTIL 9 PM TODAY...FOR WIND GUSTS
AROUND 40 MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15
PERCENT...AND ONGOING DROUGHT CONDITIONS...

...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES
220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND
SOUTHEAST COLORADO...FROM NOON UNTIL 9 PM THURSDAY...FOR WIND GUSTS
AROUND 50 MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15
PERCENT...AND ONGOING DROUGHT CONDITIONS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A COMBINATION OF HIGH WINDS...LOW HUMIDITIES AND DRY LIGHTNING...IN
THE MIDST OF RECORD HEAT AND ONGOING DROUGHT CONDITIONS...WILL CREATE
A HIGH LEVEL OF FIRE WEATHER DANGER TODAY. AS A RESULT...A RED
FLAG WARNING IS IN EFFECT FROM NOON UNTIL 9 PM.

WINDS TODAY WILL BE SUSTAINED OVER 20 MPH IN MOST AREAS...WITH
GUSTS OVER 40 MPH. AFTERNOON AND EVENING RELATIVE HUMIDITIES WILL
LIKELY REACH THE SINGLE DIGITS IN THE DOWNSLOPE AREAS ALONG THE
EASTERN SLOPES OF THE MOUNTAINS...WITH TEENS ELSEWHERE. IN
ADDITION...AN APPROACHING UPPER LEVEL DISTURBANCE WILL LIKELY
RESULT IN SOME DRY LIGHTNING THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER WINDY DAY IS EXPECTED ACROSS THE ENTIRE AREA
THURSDAY...WITH WINDS GUSTS OF 30 TO 40 MPH FORECAST FOR THE
AFTERNOON AND EARLY EVENING. THE STRONGER WINDS...COMBINED WITH
THE ONGOING HOT AND DRY PATTERN...WILL PRODUCE WIDESPREAD CRITICAL
FIRE WEATHER CONDITIONS...WITH A RED FLAG WARNING IN EFFECT FOR
THURSDAY AFTERNOON AND EVENING.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FORECAST AREA
THURSDAY THROUGH SATURDAY...MAINLY OVER THE HIGHER TERRAIN AND
ADJACENT PLAINS. THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS
OVER THE EASTERN PLAINS LATE THURSDAY NIGHT INTO FRIDAY...AS UPSLOPE
FLOW INCREASES LOW LEVEL MOISTURE ACROSS THE REGION. THE PRIMARY
THREATS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 50
MPH...WITH THE POTENTIAL FOR SMALL HAIL IN SOME OF THE STRONGER
STORMS ON THE PLAINS FRIDAY AFTERNOON AND EVENING.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION AGAIN ON
MONDAY AND TUESDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING
HOURS OVER THE HIGHER TERRAIN AND NEARBY PLAINS. THE PRIMARY THREATS
WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:32 AM MDTRed Flag WarningPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more16 hr
Jun 14, 4:32 AM MDTRed Flag WarningPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more40 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.